VOL. 12 · NO. 1 | January 2019
 
VIEW ALL ABSTRACTS +
Articles
József Sándor, Barkat Ali Bhayo
Tbilisi Math. J. 12 (1), 1-16, (January 2019) DOI: 10.32513/tbilisi/1553565622
KEYWORDS: generalized trigonometric functions, hypergeometric functions, $p$-Laplacian, logarithmic mean, two Seiffert means, 34L10, 33E05, 33C75
S. Shekarpaz, K. Parand, H. Azari
Tbilisi Math. J. 12 (1), 17-31, (January 2019) DOI: 10.32513/tbilisi/1553565623
KEYWORDS: radiative transfer equation, Chebyshev wavelet, Integro-differential equation, collocation method, 76M22, 65T60, 34B40, 34B15
Arman Aghili
Tbilisi Math. J. 12 (1), 33-44, (January 2019) DOI: 10.32513/tbilisi/1553565624
KEYWORDS: Laplace transform, Stieltjes transform, Airy function, Riemann-Liouville fractional derivative, modified Bessel's functions, parabolic cylinder functions, 26A33, 44A10, 44A15, 44A35
Praveen Kumar Mathur, Pravin Kumar Srivastava
Tbilisi Math. J. 12 (1), 45-54, (January 2019) DOI: 10.32513/tbilisi/1553565625
KEYWORDS: invariant submanifold, $f_\lambda$-Hsu manifold, complemented frame, 53C15, 53C50
Fahad Sikander
Tbilisi Math. J. 12 (1), 55-68, (January 2019) DOI: 10.32513/tbilisi/1553565626
KEYWORDS: QTAG-module, $(\omega+n)$-projective modules, $n$-summable modules, countably generated modules, 16K20
Amaria Arara, Mouffak Benchohra, Fatima Mesri
Tbilisi Math. J. 12 (1), 69-81, (January 2019) DOI: 10.32513/tbilisi/1553565627
KEYWORDS: semilinear differential equation, semigroup theory, densely defined operator, nondensely defined operator, mild solution, integral solution, fixed point, 34G20
Akbar Tayebi
Tbilisi Math. J. 12 (1), 83-92, (January 2019) DOI: 10.32513/tbilisi/1553565628
KEYWORDS: locally dually flat metric, projectively flat metric, $4$-th root metric, 53B40, 53C60
Shahid Ahmad Wani, Subuhi Khan
Tbilisi Math. J. 12 (1), 93-104, (January 2019) DOI: 10.32513/tbilisi/1553565629
KEYWORDS: Gould-Hopper polynomials, Frobenius-Euler polynomials, Monomiality principle, operational formalism, summation formulae, 33B10, 33C45, 33E20, 33F99
Suzana Aleksić, Sumit Chandok, Stojan Radenović
Tbilisi Math. J. 12 (1), 105-115, (January 2019) DOI: 10.32513/tbilisi/1553565630
KEYWORDS: Boyd-Wong type contraction mappings, fixed point, simulation function, right upper semi-continuity, 47H10, 54H25
Seth Kermausuor, Eze R. Nwaeze
Tbilisi Math. J. 12 (1), 117-130, (January 2019) DOI: 10.32513/tbilisi/1553565631
KEYWORDS: Hermite-Hadamard type inequality, strongly $\eta$-convex functions, Hölder's inequality, Katugampola fractional integrals, Riemann-Liouville fractional integrals, Hadamard fractional integrals, 26D15, 26A33, 26A51‎, 26D10
Gökşen Findik, İbrahim Çanak, Ümit Totur
Tbilisi Math. J. 12 (1), 131-148, (January 2019) DOI: 10.32513/tbilisi/1553565632
KEYWORDS: Tauberian conditions and theorems, convergence in Pringsheim's sense, slow oscillation, double sequences, summability $(C,1,0)$, $(C,0,1)$ and $(C,1,1)$, 40E05, 40G05
A. O. Mostafa, G. M. El-Hawsh
Tbilisi Math. J. 12 (1), 149-158, (January 2019) DOI: 10.32513/tbilisi/1553565633
KEYWORDS: Analytic function, Subordination, convolution and Fekete-Szegö, non-Bazilevič function, 30C45
Back to Top